# SDR SWAA2021122345712

- Difficulty date: November 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND STR 10R AT FWD GALLEY AREA ; 2021-520578 / [01] REPLACED TIE CLIP LOCATED BS 277 AND STR 10R AT FWD GALLEY AREA IAW SRM B737-700 51-40-02 DWG 141A1110 SHEET 18 REV - MATERIAL USED TIE CLIP 141A1250U92 2021 169468 SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETE; [02] CERTIFIED STEP 1 COMPLETE RII
